Open Access
October, 1988 Large Deviation Principles for Stationary Processes
Steven Orey, Stephan Pelikan
Ann. Probab. 16(4): 1481-1495 (October, 1988). DOI: 10.1214/aop/1176991579


Large deviation theorems at the Donsker-Varadhan level-three type are established for certain classes of stationary processes. Proceeding from more general to more specific assumptions allows us to describe the rate function more explicitly.


Download Citation

Steven Orey. Stephan Pelikan. "Large Deviation Principles for Stationary Processes." Ann. Probab. 16 (4) 1481 - 1495, October, 1988.


Published: October, 1988
First available in Project Euclid: 19 April 2007

zbMATH: 0659.60051
MathSciNet: MR958198
Digital Object Identifier: 10.1214/aop/1176991579

Primary: 60F10
Secondary: 60G10

Keywords: Gibbs measures , large deviations , Stationary processes

Rights: Copyright © 1988 Institute of Mathematical Statistics

Vol.16 • No. 4 • October, 1988
Back to Top